# SDR SIMA200126103

- Difficulty date: September 18, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LAX - FLT 3269 - CREW REPORTED THE AVIONICS SMOKE LIGHT CAME ON DURING TAKEOFF.  TAKEOFF WAS ABORTED AND AIRCRAFT WAS RETURNED TO GATE.  MAINTENANCE CLEANED THE AVIONICS SMOKE DETECTOR.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
